MAUDE Adverse Event Report: SUNSTAR AMERICAS, INC. GUM TECHNIQUE DEEP CLEAN COMPACT TOOTHBRUSH; TOOTHBRUSH, MANUAL

SUNSTAR AMERICAS, INC. GUM TECHNIQUE DEEP CLEAN COMPACT TOOTHBRUSH; TOOTHBRUSH, MANUAL
Model Number 525
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
I have been using gum toothbrushes consistently for years.The last few i have used, however, are constantly losing bristles while i've been brushing.These are brushes that i have bulk purchased on amazon, bought singly at pharmacies or have been given to me by my dentist.

Brand Name
GUM TECHNIQUE DEEP CLEAN COMPACT TOOTHBRUSH
Common Device Name
TOOTHBRUSH, MANUAL
Manufacturer (Section D)
SUNSTAR AMERICAS, INC.
301 e. central road
schaumburg IL 60195
Manufacturer (Section G)
SUNSTAR AMERICAS, INC.
301 e. central road
schaumburg IL 60195
Manufacturer Contact
darren scheer
301 e. central road
schaumburg, IL 60195
8133633004
MDR Report Key24434683
Report Number1413787-2026-00261
Device Sequence Number10393106
Product Code EFW
UDI-Device Identifier00070942008112
UDI-Public00070942008112
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number525
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Initial Report FDA Received Date02/24/2026
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown